# SDR 04FDEA01333

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ANB72545
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SIDE LOAD ROLLER BRACKET IS WORN/CHAFED.  REPLACED BRACKET ON W/C E8-5750-75002 PT 2 AT MAE.
